# SDR SWAA2025100821741

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 26,963 hours, 13,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING AFT EMERGENCY LIGHTS INOPERATIVE.   REPLACED OVERWING AFT EMERGENCY LIGHT BATTERY PACK. OPS CHECKED GOOD IAW AMM 33-51-06.
